# SDR LR7A08027

- Difficulty date: January 28, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 45,416 hours, 26,043 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: LS4325
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, PER JOB CARD HB5302, FOUND INTERIOR FUSELAGE BHD INBD CAP CRACKED AT FS 814, WL 165, RBL 69.  REPAIR ACCOMPLISHED IAW SMP583 FIG 53-50-14.
